# SDR 98ZZZX1042

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1128M
- Make and model: Beech 1900C
- Aircraft serial: UC139
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: KSR
- Condition: Burned
- Location: Dc Power Panel
- Part time: 3,062 hours
- Component: 1293800161
- Stage of operation: TX
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CREW NOTICED 90 PERCENT LOAD ON LEFT GENERATOR AND RIGHT GENERATOR LOAD ZERO PERCENT.  TRIED TO RESET RIGHT GENERATOR, BUT COULD NOT RESET.  TURNED OFF LEFT GENERATOR AND AIRCRAFT GEN-TIES OPENED AND BATTERY BUS TIES OPENED.  COULD NOT RESET LEFT GENERATOR.  RETURNED TO HANGAR.  SUBMITTER SUSPECTED RIGHT START RELAY CONTACTS WELDED CLOSED.  REPLACED DC POWER PANEL AND  SYSTEMS RETURNED TO NORMAL.
